Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take Valacyclovir while on Synthroid, Cytomel and Bupropion?

Good morning, I have shingles and am starting a course of Valacyclovir HCL 1 gram. I always take my Synthroid, Cytomel, Bupropion in the am and my Escitalopram in the afternoon. Is it ok for me to take my usual meds at the same time as taking Valacyclovir?
Thu, 30 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

There is no medical interaction between the drugs that you have mentioned and you can safely take them together. One small advise while taking valacyclovir is to drink plenty of water to help the kidneys function better while you use this drug.

To conclude i would say it is safe to take these medications together and if you have any complaints you will need to let a doctor know.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
General & Family Physician Dr. Shinas Hussain's  Response
Hi,

You can take all the mentioned drugs together, they won't interact with each other or does not produce any adverse reactions.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have recently started taking cytomel as a supplement with my synthroid for my hypothyroidism. Is this medication like synthroid in that I have to take it one hour before or two hours after eating? I am taking two doses daily and it is very hard to plan meals around the 1 and 2 hour marks.

doctor1 MD

Hi, I recently had my thyroid removed due to a diagnosis of cancer. I am a 28 year old female and since my operation last year in May, I have had a really hard time adjustinybto my new hormone supplement of synthroid. My endocrinologist currently has me taking 150 mcg of synthroid in a addition to a twice daily dose of cytomil. The last blood work done revealed that my tsh has dropped to a .01 and my free t4 and total t3 are within a noemal range. My question is, is it possible, evem within the normal range , that the dose of hormones I m currently taking not working for me? I just can t shake the feeling, evem close to after a year, that I do notnfeel like the same person I was before having my thyroid removed. While some days I feel my energy is okay, others I just have absolutely no motivation to get up. I ve gained roughly 10 pounds and can t seem to shake a desire to snack o everything in my refrigerator. All of these things were never a problem before and it s driving me crazy because my endocrinologist doesn t seem to understand or agree that my dose isn t right. Please help. Any answers or helpful tips you can give would be very much appreciated. Are there certain foods I should be avoiding? Are there other alternatives to synthroid and cytomil that may be better? Thanks for your time.

doctor1 MD

I had total thyroidectomy in 2015, and I am taking 175 mcg of Synthroid and 5 mcg of Cytomel. I recently started taking an extra 75 mcg at night to feel better. Are there any serious health complications I can have if I do this? I haven t felt anything different, but I just want to know. Thanks.